# SDR SWIA202266905

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 33,835 hours, 22,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR AFT TRACK SUPPORT CHANNEL CRACKED THROUGH ABOUT 4 INCHES INBOARD OF DOOR SURROUND FRAME NEAREST TO THE FLOOR, EVALUATED AND FOUND TO BE OUT OF LIMITS IAW IAW SRM 53-61-58.
